Friday, November 1, 2013

The nature of things...




“Look to your heart and soul first, rather than looking to your head first, when choosing. Rather than what you think, consider instead how you feel. Look to the nature of things. Feel your choices and decisions. It just might change everything.”
Jeffrey R. Anderson, The Nature of Things - Navigating Everyday Life with Grace


My thoughts today and always; are more correct now in these present days of my existence …

All people have to do what is best for them in any certain time or situation in their histories of their lives and many may need to do what is best for them according to how they feel or even by what the doctors or pharmacists say to do.

And so here I sit, once again, in the midst of my treatments with after already ten days worth of being home-bound and starting to get cabin fever and trying hard to remember what the rest of the world looks like; not in a box or by only two too other familiar conceptual three dimensional beings of Hubby and Skipper faces to provide me with solace! Oh and of course I didn’t forget those several hours with Number One’s visit this past Monday, but way too short!

Yes, I am on day two, of another step down six pack of steroids and so I had questions, wouldn’t you?

Oh... who to ask my need to know concerns; the net, a doctor, a pharmacist?
So me being me I asked the net first with its FDA info on my drug of my doctor's choice, this time, a step down pack of Medrol and sure enough it had enough info to scare the most stoic chronic illness sufferer!

Yes, STEROIDS can be BAD for you!
But they can be helpful too for almost as many ailments as they heal as they can cause, huh?
It’s the transition from off of them, like any strong medication there are specific things one should be aware of when planning to feel better someday, when all is said and done, hopefully DUE to THESE SCARY STEROIDS!
When can I intermingle with the world?
When can I exercise again?

Having an autoimmune disease like Multiple Sclerosis has all in itself compromised your immune system and steroids have a way of making that more of an issue...
I spoke to my insurance company, yes, the 'devil one' in my opinion, but they have a 24/7 RN available, but I wanted their pharmacist, no can do I was told! I seem to recall that is wrong, but I couldn't argue when I needed a favor, right?
My local pharmacist one is a lovely person that unfortunately has a heavy accent so when I can’t understand her that in my mind is not at all helpful, true?
And so this RN Cheryl at the insurance company suggested I call anyone of the local chain pharmacies, but I thought I shouldn’t do that since I did not utilize their stores. She made me realized that that did not matter and that they would help me anyway, and so I called Hubby’s local one, right in our grocery at Publix and I was pleased to know that they didn’t even ask me my name when I posed my questions, and so I was anonymous.

The tech came back after I imagine she spoke to the pharmacist and said that I should wait three to four days after I stop my medications.
My question was simple and concise, “I have MS and have been put on a second course of step down steroids, Medrol, and I was wondering when the danger from being exposed to others with viruses or whatever would be over and when I could go back to exercising due to the possible injuries during the use of the medication and when would that be safe to go back to?”
So there you go…three to four days after the last day...

Now the nurse and I did discuss my loss of the few weeks by then and my concern about having to start over with reps, etc, and that was more of the logic that I myself have spewed regularly and was trained to teach as well, listen to your body, whew!

Now for a report on if this STUFF is helping me at all at this time, well a little bit, but not that much yet; I hope that is all it is… My eyes have been an issue all this time as well as my shoulders and lower back inflammation, but my hand feels a bit better I must admit…
I am still sore in my back and shoulders and my cough is still with me, but not worse, my eyes are scaring me the most due to my perception I miss more things placing them and my peripheral vision seems no better and it might even be a little worse…I have become a lot more clumsy with finding my mouth and reaching for things, messy, you see and I use the term, see, with much consideration and that to me is scary!

Oh well, I am making this more spooky than last night’s blog, sorry for that.
On that somewhat not quite sure note, allow me to be the very first to wish all of you a very happy good night and ask you to kindly count all your blessings and share all those overages with you know who and we will too!

And next time please be here or be square, ya hear!

 Couldn't resist that face...

Today the roofers finished the roof and Hubby saw the eye doctor...

Oddly enough, now with all the walking on our roof we have a crack in the seam by the ceiling over the doorway to the bathroom in the sun-r...